# SDR DHL2006806002

- Difficulty date: June 20, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Part number: H2024B
- Condition: Malfunctioned
- Location: Lt Aux Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AUX GEAR DOOR WARNING LIGHT ON IN FLIGHT.  REPLACED LEFT AUX GEAR DOOR WARNING SWITCH IAW DC8 MM 32-60-0, OPS CHECK NORMAL.  P/N H20-24B.
